Skip navigation

Two-machine flow shop scheduling problems with no-wait jobs

Two-machine flow shop scheduling problems with no-wait jobs

Bouquard, J-L, Billaut, J.-C., Kubzin, M.A. and Strusevich, V.A. (2005) Two-machine flow shop scheduling problems with no-wait jobs. Operations Research Letters, 33 (3). pp. 255-262. ISSN 0167-6377 (doi:10.1016/j.orl.2004.06.003)

Full text not available from this repository.

Abstract

In this paper we provide a fairly complete complexity classification of various versions of the two-machine permutation flow shop scheduling problem to minimize the makespan in which some of the jobs have to be processed with no-wait in process. For some version, we offer a fully polynomial-time approximation scheme and a 43-approximation algorithm.

Item Type: Article
Additional Information: [1] Accepted: 21 June 2004. [2] First published online: 11 September 2004. [3] Published in print: May 2005.
Uncontrolled Keywords: flow shop, no-wait, complexity, approximation
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
School of Computing & Mathematical Sciences > Department of Mathematical Sciences
School of Computing & Mathematical Sciences > Statistics & Operational Research Group
Related URLs:
Last Modified: 14 Oct 2016 09:02
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/868

Actions (login required)

View Item View Item